# SDR SWAA2025050667536

- Difficulty date: May 4, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 63,093 hours, 41,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS OVER WING EMERGENCY EXIT INDICATOR LIGHT INOP.   REMOVED AND REPLACED EXIT INDICATOR SIGN PER AMM 33-51-01.
